Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 26, 2011, 6:26 PM EDT for Pike County, Scioto County, Ohio. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 6:26 PM EDT (22:26 UTC)
- Expired
- May 26, 2011, 7:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Pike County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 90 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 6:34 PM EDT | HAIL 0.5 | 4 Ne Otway, OH | |
| May 26, 7:08 PM EDT | HAIL 1 | 1 Ne Beaver, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
816
WUUS51 KILN 262226
SVRILN
OHC131-145-262315-
/O.NEW.KILN.SV.W.0192.110526T2226Z-110526T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
626 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN PIKE COUNTY IN SOUTHWEST OHIO...
NORTHWESTERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 715 PM EDT.
* AT 624 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR OTWAY...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
LUCASVILLE...
PIKETON...
IN ADDITION...OTWAY...RARDEN...LOMBARDSVILLE...MCDERMOTT...BEAR
CREEK...WAKEFIELD...STATE ROUTE 335 AT STATE ROUTE 776 AND LAKE WHITE
ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3881 8301 3879 8326 3894 8327 3909 8309
3916 8288 3915 8279 3895 8280 3895 8276
3894 8276
TIME...MOT...LOC 2226Z 231DEG 33KT 3887 8321
$$3 follow-up statements
583
WWUS51 KILN 262243
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
643 PM EDT THU MAY 26 2011
OHC131-145-262315-
/O.CON.KILN.SV.W.0192.000000T0000Z-110526T2315Z/
PIKE OH-SCIOTO OH-
643 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN SCIOTO AND EASTERN PIKE COUNTIES...
AT 638 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR BEAR CREEK...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
PIKETON.
IN ADDITION...STATE ROUTE 335 AT STATE ROUTE 776...LAKE WHITE...
STOCKDALE...GIVENS...BEAVER AND LINN ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3881 8301 3879 8326 3891 8327 3899 8319
3909 8309 3916 8288 3915 8279 3895 8280
3895 8276 3894 8276
TIME...MOT...LOC 2243Z 231DEG 33KT 3897 8301
$$
HATZOS213
WWUS51 KILN 262254
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
654 PM EDT THU MAY 26 2011
OHC145-262304-
/O.CAN.KILN.SV.W.0192.000000T0000Z-110526T2315Z/
SCIOTO OH-
654 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCIOTO COUNTY HAS
BEEN CANCELLED...
THE STORM HAS MOVED NORTHEAST INTO PIKE COUNTY.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3895 8280 3896 8303 3911 8298 3916 8288
3915 8279
TIME...MOT...LOC 2254Z 231DEG 33KT 3903 8291
$$
OHC131-262315-
/O.CON.KILN.SV.W.0192.000000T0000Z-110526T2315Z/
PIKE OH-
654 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR EASTERN PIKE COUNTY...
AT 652 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS
STORM WAS LOCATED NEAR GIVENS...MOVING NORTHEAST AT 40 MPH.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN PIKE COUNTY...
INCLUDING BEAVER AND LINN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3895 8280 3896 8303 3911 8298 3916 8288
3915 8279
TIME...MOT...LOC 2254Z 231DEG 33KT 3903 8291
$$
HATZOS059
WWUS51 KILN 262313
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT THU MAY 26 2011
OHC131-262324-
/O.EXP.KILN.SV.W.0192.000000T0000Z-110526T2315Z/
PIKE OH-
713 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PIKE COUNTY WILL
EXPIRE AT 715 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3895 8280 3896 8303 3911 8298 3916 8288
3915 8279
TIME...MOT...LOC 2314Z 231DEG 33KT 3914 8273
$$
HATZOSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:26 PM EDT, 2 hours earlier.
Area forecast discussion, May 26, 4:26 PM EDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 426 PM EDT THU MAY 26 2011 .SYNOPSIS... UPPER LEVEL LOW WILL APPROACH THE AREA TONIGHT AND THEN MOVE EAST OF THE AREA ON FRIDAY. HIGH PRESSURE WILL BEGIN TO BUILD INTO THE AREA FRIDAY NIGHT AND KEEP MOST LOCATIONS DRY THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... AN UPPER LEVEL LOW WILL BEGIN TO MOVE THROUGH THE AREA TONIGHT IN ADDITION TO AN ELONGATED SURFACE LOW THAT WILL MOVE ACROSS NW OHIO. INSTABILITY HAS INCREASED THIS AFTERNOON AND THEREFORE SOME OF THE THUNDERSTORM ACTIVITY HAS REACHED SEVERE OR NEAR SEVERE LIMITS. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO CONTINUE THROUGH THE EVENING HOURS BEFORE TAPERING OFF TO A FEW SHOWERS FOR THE NEXT HALF OF THE NIGHT. WENT ON THE WARM SIDE OF GUIDANCE FOR TEMPERATURES OVERNIGHT WITH EXTENSIVE CLOUD COVER ACROSS THE AREA. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... WITH SURFACE LOW STILL NEAR THE EASTERN LOCATIONS ON FRIDAY SHOWER AND ISOLATED THUNDER POTENTIAL WILL CONTINUE THROUGH THE AFTERNOON HOURS. BEST CHANCE FOR THIS WILL BE ACROSS THE EAST. BY THE EVENING HOURS PRECIPITATION CHANCES WILL COME TO AN END AS THE LOW PUSHES FURTHER AWAY FROM THE AREA AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. && .LONG TERM /SATURDAY THROUGH THURSDAY/... LATEST GUIDANCE SUGGESTS THAT ON SATURDAY THE AREA WILL BE IN BETWEEN SYSTEMS WITH LITTLE TO NO FORCING. SHORT WAVE MOVING OVER TOP OF BUILDING UPPER RIDGE MAY BE ENOUGH TO TRIGGER SOME SHOWERS AND THUNDERSTORMS ACROSS THE NORTHERN ZONES ON SUNDAY. USED A MOS BLEND FOR TEMPERATURES SATURDAY AND SATURDAY NIGHT BUT DID NOT QUITE WARM UP READINGS AS FAST AS GUIDANCE ON SUNDAY. UPPER RIDGE WILL THEN TAKE HOLD OVER THE OHIO VALLEY FOR THE BEGINNING OF THE WEEK. TEMPERATURES WILL RISE TO MUCH ABOVE NORMAL WITH LITTLE CHANCE OF RAIN. SHORT WAVE MOVING ACROSS THE NORTHERN TIER OF THE UNITED STATES WILL SUPPRESS UPPER HEIGHTS AND HELP PUSH A COLD FRONT THROUGH THE AREA ON WEDNESDAY. AT THIS POINT THE CHANCE OF SHOWERS AND THUNDERSTORMS LOOKS LOW WITH THIS BOUNDARY. A COOLER AIRMASS WILL SPREAD INTO THE REGION FOR THE END OF THE PERIOD WITH TEMPERATURES DROPPING BACK TO NEAR NORMAL. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... CONVECTION CONTINUES TO DEVELOP AHEAD OF H5 LOW LIFTING UP THE OHIO VALLEY. MOST SIGNIFICANT CONVECTION IS A LINE MOVG THRU CVG/LUK ATTM. LOOKS LIKE THIS FEATURE WILL LIFT NE DURING THE AFTN. BROUGHT TEMPO MVFR CIGS AND VSBYS THRU CVG/LUK AND ILN WITH THIS FEATURE...RIGHT NOW IT LOOKS LIKE IT WILL STAY E OF DAY. EXPECT ADDITIONAL TSRA TO DEVELOP AROUND THE ERN TAFS AS HEATING INCREASES. WENT WITH TEMPO MVFR CIGS/AND VSBYS THRU 00Z AT CMH/LCK. MODELS INCREASE THE LOW LEVEL MOISTURE OVERNIGHT...DROPPING CIGS BLO 1KFT. ALSO LOOKS LIKE FOG WILL FORM. TOOK VSBYS TO MVFR FOR NOW...BUT THEY COULD GO LOWER. LOW CLOUDS HANG AROUND DURING THE MORNING AND INTO THE AFTN FOR THE EXTENDED CVG TAF. OUTLOOK...MVFR CIGS POSSIBLE INTO FRIDAY NIGHT. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...SITES
Hazardous weather outlook, May 26, 4:31 PM EDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 431 PM EDT THU MAY 26 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-272045- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 431 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. OCCASIONAL SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING HOURS AS AN AREA OF LOW PRESSURE MOVES TO NORTHWEST OHIO. A FEW OF THE THUNDERSTORMS MAY REACH SEVERE LIMITS WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. DUE TO THE REPEATING NATURE OF THESE STORMS THE THREAT FOR FLOODING WILL PERSIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 26, 5:14 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM FLOOD 4 N DUBLIN 40.17N 83.13W
05/26/2011 DELAWARE OH TRAINED SPOTTER
RIVERSIDE AND SELDOM SEEN ROAD HAS ABOUT A FOOT AND A
HALF TO TWO FEET OF WATER ON IT.
&&
JOHNFLocal storm report, May 26, 5:19 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM HAIL XENIA 39.69N 83.94W
05/25/2011 M2.00 INCH GREENE OH NWS EMPLOYEE
&&
SHOBE2Special weather statement, May 26, 5:34 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
534 PM EDT THU MAY 26 2011
OHZ056-262200-
LICKING OH-
534 PM EDT THU MAY 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LICKING COUNTY
THROUGH 600 PM EDT...
AT 529 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM US ROUTE 62 AT STATE ROUTE 661 TO 10 MILES SOUTHWEST
OF US ROUTE 62 AT STATE ROUTE 661...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA...NEWARK AND
HANOVER.
ALSO...ST. LOUISVILLE AND FALLSBURG ARE NEAR THE PATH OF THIS LINE OF
STRONG THUNDERSTORMS.
LAT...LON 4002 8219 4011 8268 4018 8262 4028 8260
4027 8248 4025 8247 4024 8219 4024 8218
4005 8218Special weather statement, May 26, 6:06 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
606 PM EDT THU MAY 26 2011
OHZ034-035-262245-
AUGLAIZE OH-MERCER OH-
606 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND
NORTHWESTERN AUGLAIZE COUNTIES THROUGH 645 PM EDT...
AT 601 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NEPTUNE...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
CRIDERSVILLE....MOULTON...KOSSUTH AND BUCKLAND.
LAT...LON 4069 8445 4069 8423 4066 8422 4066 8411
4065 8408 4064 8408 4046 8447 4046 8461
4068 8468 4074 8458 4073 8446
HATZOSSpecial weather statement, May 26, 6:09 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
609 PM EDT THU MAY 26 2011
OHZ081-088-262245-
ADAMS OH-SCIOTO OH-
609 PM EDT THU MAY 26 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SCIOTO AND EASTERN
ADAMS COUNTIES THROUGH 645 PM EDT...
AT 606 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR BLUE
CREEK...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LUCASVILLE.
ALSO...BLUE CREEK...WAMSLEY...TURKEY CREEK LAKE...RARDEN...OTWAY...
LOMBARDSVILLE...MCDERMOTT AND BEAR CREEK ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.
LAT...LON 3868 8347 3883 8349 3896 8324 3895 8285
3873 8306 3867 8343
HATZOSLocal storm report, May 26, 6:11 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
611 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG 1 SSW HUGHES 39.38N 84.42W
05/26/2011 BUTLER OH NWS STORM SURVEY
NUMEROUS TREE BRANCHES SNAPPED...ALONG WITH SIDING AND
MINOR ROOF DAMAGE TO SEVERAL HOMES IN THE GREENBRIER
SUBDIVISION.
1230 AM TORNADO 6 SW MONROE 39.38N 84.41W
05/26/2011 F1 BUTLER OH NWS STORM SURVEY
ENTIRE ROOF LIFTED FROM SINGLE FAMILY HOME AND CARRIED
APPROXIMATELY 200 YARDS. AUTOMOBILE FLIPPED OVER WITH
ANOTHER MOVED BY WINDS. A SEPARATE HOME SUFFERED LIFTING
OF A SIGNIFICANT PORTION OF THE ROOF.
1240 AM TSTM WND DMG 4 NW MASON 39.41N 84.35W
05/26/2011 BUTLER OH NWS STORM SURVEY
LARGE BRANCHES SNAPPED FROM TREES ALONG INTERSTATE 75
JUST SOUTH OF THE KYLES STATION ROAD OVERPASS.
&&
JDRThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 8:09 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble | 51 min |
| May 25, 8:44 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Miami, Montgomery and 1 more | 50 min |
| May 25, 8:58 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 62 min |
| May 25, 9:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Logan, Madison, Union | 38 min |
| May 25, 9:34 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Miami, Shelby | 41 min |
| May 25, 9:55 PM EDT | Special Weather Statement | ILN | Delaware, Union | 50 min |
| May 25, 10:03 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 42 min |
| May 25, 10:14 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Miami, Shelby | 20 min |
| May 25, 10:40 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Preble | 50 min |
| May 25, 10:58 PM EDT | Special Weather Statement | ILN | Delaware, Franklin, Madison | 47 min |
| May 25, 11:04 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Madison, Union | 36 min |
| May 25, 11:19 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Shelby | 41 min |
| May 25, 11:56 PM EDT | Special Weather Statement | ILN | Logan | 34 min |
| May 25, 11:59 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Darke, Hamilton, Mercer, Montgomery, Preble | 46 min |
| May 26, 12:20 AM EDT | Severe Thunderstorm Warning | ILN | Butler, Clermont, Hamilton, Warren | 44 min |
| May 26, 12:33 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Darke, Greene, Logan and 4 more | 42 min |
| May 26, 12:39 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Fayette, Highland and 1 more | 51 min |
| May 26, 1:07 AM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Clark, Fayette, Franklin, Greene and 5 more | 38 min |
| May 26, 1:17 AM EDT | Special Weather Statement | ILN | Adams, Highland, Pike, Ross, Scioto | 58 min |
| May 26, 1:44 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Hardin, Licking, Madison and 2 more | 48 min |
| May 26, 2:26 PM EDT | Special Weather Statement | ILN | Clermont | 34 min |
| May 26, 2:45 PM EDT | Special Weather Statement | ILN | Warren | 30 min |
| May 26, 3:06 PM EDT | Special Weather Statement | ILN | Greene, Warren | 24 min |
| May 26, 3:24 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 51 min |
| May 26, 3:36 PM EDT | Special Weather Statement | ILN | Clark, Madison | 24 min |
| May 26, 3:54 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 36 min |
| May 26, 4:14 PM EDT | Special Weather Statement | ILN | Adams, Brown, Highland | 31 min |
| May 26, 4:25 PM EDT | Special Weather Statement | ILN | Delaware, Franklin | 50 min |
| May 26, 4:43 PM EDT | Special Weather Statement | ILN | Fayette, Highland | 32 min |
| May 26, 4:52 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| May 26, 5:10 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison, Pickaway, Ross | 31 min |
| May 26, 5:25 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 24 min |
| May 26, 5:34 PM EDT | Special Weather Statement | ILN | Licking | 26 min |
| May 26, 6:06 PM EDT | Special Weather Statement | ILN | Mercer | 39 min |
| May 26, 6:09 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 36 min |
| May 26, 7:41 PM EDT | Tornado Warning | ILN | Auglaize, Darke, Mercer, Shelby | 34 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.